Approximation by the Parametric Generalizations of the Modified Bernstein-Durrmeyer Operators
( )

Author : Kadir KANAT  , Melek SOFYALIOĞLU, Selin ERDAL  
Type :
Printing Year : 2022
Number : 2 (2)
Page : 19-24



In this article, the Durrmeyer type generalization of the parametric modified Bernstein operators is studied. Then the central moments and the Korovkintype theorem are given. Rate of approximation of the constructed operators are found by using modulus of continuity, with the help of functions from Lipschitz class and Peetre-K functionals.

Bernstein-Durrmeyer operators; Rate of approximation; Peetre-K functional; Modulus of continuity; Li